# SDR CA150623007

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clamp
- Part number: MS21919WCG42
- Condition: Loose
- Location: Landing Gear
- Part time: 59 hours
- Component: Weight On Gear, Bell, 429575001103
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CLAMP DOES NOT PROVIDE SUFFICIENT CLAMPING FORCE TO PREVENT WOG SWITCH BRACKET FROM MOVING, CREATING A CONDITION OF OUT OF CALIBRATION.  REPRESENTATIVES HAVE BEEN INFORMED.
